MathSciNet Relay Station
MathSciNet bibliographic data
MR946435 (89k:57008) 57M25 (57M99)
Churchard, Peter; Spring, David Proper knot theory in open $3$-manifolds. Trans. Amer. Math. Soc. 308 (1988), no. 1, 133–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement